# SDR J7SA20110514001

- Difficulty date: May 14, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N435FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45271
- Aircraft time: 4,829 hours, 3,546 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Air Duct
- Part number: LJ01317002
- Part serial: 2212060102
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RED RT ENG PYLON OVERHEAT CAS. CWP AND TRIPLE CHIME CAME ON AT FL200, PULLED BACK TO IDLE AND WOULD NOT GO OUT. SHUT ENG DOWN.  LANDING AND TAXI WERE UNEVENTFUL. REPLACED HP DUCT AND REPLACED FIREWALL BOOT ON OTBD SIDE OF HP DUCT AND SEALED. OPS AND LEAK CHECK GOOD.
